Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Shellable nonpure complexes and posets. II


Authors: Anders Björner and Michelle L. Wachs
Journal: Trans. Amer. Math. Soc. 349 (1997), 3945-3975
MSC (1991): Primary 05E99, 06A08; Secondary 52B20, 55U15, 57Q05
MathSciNet review: 1401765
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This is a direct continuation of Shellable Nonpure Complexes and Posets. I, which appeared in Transactions of the American Mathematical Society 348 (1996), 1299-1327.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 05E99, 06A08, 52B20, 55U15, 57Q05

Retrieve articles in all journals with MSC (1991): 05E99, 06A08, 52B20, 55U15, 57Q05


Additional Information

Anders Björner
Affiliation: Department of Mathematics, Royal Institute of Technology, S-100 44 Stockholm, Sweden
Email: bjorner@math.kth.se

Michelle L. Wachs
Affiliation: Department of Mathematics, University of Miami, Coral Gables, Florida 33124
Email: wachs@math.miami.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-97-01838-2
PII: S 0002-9947(97)01838-2
Received by editor(s): July 11, 1995
Additional Notes: Research of the second author partially supported by NSF grants DMS 9102760 and DMS 9311805
Article copyright: © Copyright 1997 American Mathematical Society